Alert archive / Kentucky / Flash Flood Warnings in 2011

Flash Flood Warning 35, NWS Wilmington, OH

July 17, 2011Grant County, Owen County, Kentucky

NWS Wilmington, OH issued this flash flood warning at Jul 17, 2011, 6:07 PM EDT for Grant County, Owen County, Kentucky. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2011, 6:07 PM EDT (22:07 UTC)
Expired
Jul 17, 2011, 8:00 PM EDT
In force
113 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Grant County, KY, Owen County, KY

The radar

The Louisville radar (KLVX), 114 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 803 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
803 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

260 
WGUS51 KILN 172207
FFWILN
KYC081-187-180000-
/O.NEW.KILN.FF.W.0035.110717T2207Z-110718T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
607 PM EDT SUN JUL 17 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN GRANT COUNTY IN NORTHERN KENTUCKY...
  SOUTHEASTERN OWEN COUNTY IN NORTHERN KENTUCKY...

* UNTIL 800 PM EDT.

* AT 602 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED   
  HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED AS MUCH AS 
  1.5 INCHES OF RAIN HAD FALLEN OVER EASTERN OWEN AND SOUTHEAST 
  GRANT COUNTIES IN THE EAGLE CREEK BASIN SINCE 5 PM. 

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER   
  INCH POSSIBLE THROUGH 700 PM EDT. RUNOFF FROM THIS EXCESSIVE 
  RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS OF SOUTHEASTERN
OWEN AND SOUTHERN GRANT COUNTIES...INCLUDING NEAR ELK LAKE 
WINERY...BEECHWOOD...HOLBROOK...KEEFER...LAWRENCEVILLE...MONTEREY...
NEEDMORE AND NEW COLUMBUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.

NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3835 8485 3837 8488 3843 8489 3859 8474
      3862 8468 3847 8458 3836 8471 3834 8478

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 4:36 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jul 17, 4:36 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
436 PM EDT SUN JUL 17 2011

.SYNOPSIS...
WARM AND HUMID CONDITIONS WILL PERSIST THROUGH MONDAY IN A
SOUTHERLY FLOW. ISOLATED SHOWERS AND THUNDERSTORMS WILL POP UP
DURING THE DAYTIME. THERE WILL BE A BETTER CHANCE FOR THUNDERSTORMS
WITH PASSAGE OF A BACK DOOR COLD FRONT MONDAY NIGHT AND TUESDAY.
HOTTER AND MUGGIER WEATHER IS EXPECTED FOR THE MIDDLE AND END OF
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
ISOLATED SHOWERS AND THUNDERSTORMS THAT HAVE DEVELOPED MAINLY
ALONG AND SOUTH OF THE OHIO RIVER WILL PERSIST THROUGH EARLY
EVENING...WITH A FEW CELLS POPPING UP FARTHER NORTH AS WELL. MINOR
FLOODING MAY RESULT FROM SOME OF THE SLOW MOVING CELLS. ACTIVITY
WILL DISSIPATE AROUND SUNSET WITH LOSS OF DAYTIME HEATING. HAVE
ISSUED SPECIAL WEATHER STATEMENT THROUGH EARLY EVENING TO
HIGHLIGHT HEAT INDICES IN UPPER 90S BUT BELOW ADVISORY CRITERIA.
READINGS WILL FALL TO AROUND 70 TONIGHT IN THE HUMID AIRMASS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
HOT AND HUMID CONDITIONS WILL CONTINUE ON MONDAY WITH HIGH
PRESSURE ANCHORED ALONG THE EAST COAST THEN BACK ACROSS THE
APPALACHIANS TO THE OHIO VALLEY. HIGHS ON MONDAY ARE EXPECTED TO
BE A COUPLE DEGREES WARMER THAN ON SUNDAY AS THE AIRMASS IS
MODIFIED BY SOLAR RADIATION AND WARM ADVECTION. HIGHS IN THE LOWER
90S WILL COMBINE WITH DEW POINTS IN THE LOWER 70S TO PRODUCE HEAT
INDICES UP TO 103 SO HAVE ISSUED A HEAT ADVISORY FOR ALL COUNTIES
FROM NOON T0 9 PM.

A BACK DOOR COLD FRONT WILL BE MOVING TOWARD THE REGION ON MONDAY.
THE INCREASING FRONTAL CONVERGENCE WILL BRING A BETTER CHANCE OF
THUNDERSTORMS LATE MONDAY AFTERNOON THROUGH MONDAY NIGHT. IN A
MODERATELY UNSTABLE ENVIRONMENT...WIND FIELDS WILL INCREASE ENOUGH
SO THAT ANY THUNDERSTORMS WILL EXHIBIT INCREASED ORGANIZATION AND
PERSISTENCE COMPARED TO THOSE THAT HAVE DEVELOPED OVER THE PAST
FEW DAYS. THIS WILL BRING THE CHANCE FOR SEVERE THUNDERSTORMS...
ESPECIALLY ALONG AND NORTH OF I-70 WHERE STRONGER WINDS MAY
COINCIDE WITH PEAK LATE AFTERNOON AND EARLY EVENING INSTABILITY.
WITH PRECIPITABLE WATER OVER 2 INCHES...AND CORFIDI VECTORS
INDICATING BACK BUILDING POTENTIAL...HEAVY RAIN AND LOCALIZED
FLOODING WILL BE POSSIBLE. THE CHANCE FOR THUNDERSTORMS WILL
CONTINUE ON MONDAY NIGHT AS THE FRONT SLIDES SOUTH ACROSS THE
AREA. THE CHANCE FOR SEVERE THUNDERSTORMS WILL DECREASE AT NIGHT
WITH FADING INSTABILITY AS TEMPERATURES DROP TO THE LOWER 70S.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
INCREASED HEAT AND HUMIDITY IS EXPECTED TO DEVELOP THIS WEEK INTO
NEXT WEEKEND.  A BROAD MID/UPPER LEVEL RIDGE WILL BE CENTERED OVER
THE NATIONS MID SECTION EARLY THIS WEEK. THIS PLACES THE OHIO VALLEY
AND GREAT LAKES IN THE ACTIVE PERIPHERY AROUND THIS RIDGE AXIS.

NUMERICAL MODEL SOLNS CONTINUE TO INDICATE THAT AN EMBEDDED S/W
DROPS SE AROUND THE RIDGE OFFERING A CHANCE OF THUNDERSTORMS
TUESDAY. A WEAKENING BACK DOOR TYPE SFC FRONT TO PROVIDE AN ENHANCED
THREAT FOR TSTMS MONDAY NIGHT INTO TUESDAY. HAVE BUMPED UP POPS ON
TUESDAY TO HIGH CHANCE CATEGORY ACRS FA.

THIS SFC FRONTAL BOUNDARY TO SHIFT BACK NORTH ON WED AS THE UPR LEVEL
RIDGE BEGINS TO BUILD IN. HAVE INCREASED POPS TO LOW CHANCE CATEGORY
WED AFTN AND EVENING. THE UPPER LEVEL RIDGE TO BUILD EAST TOWARD THE
END OF NEXT WEEK AND INTO NEXT WEEKEND. THIS WL OFFER INCREASED HEAT
WITH HIGH TEMPS IN THE MID 90S. GIVEN SFC DEW POINTS IN THE LOWER
AND MIDDLE 70S...THIS WILL LKLY YIELD MAX AFTN HEAT INDICES BTWN 100
AND 105 DEGREES FOR THE PERIOD WEDNESDAY THRU SUNDAY. ON TUESDAY THE
MAX HEAT INDICES WL LKLY APPROACH 100 DEGREES WITH THE HIGHEST
VALUES IN THE WEST. WL CONTINUE TO HIGHLIGHT THIS HEAT WAVE IN THE
HWO PRODUCT.

ALTHOUGH AN ISOLATED THUNDERSTORM IS NOT OUT OF THE QUESTION...DUE
TO THE LACK OF UPPER SUPPORT HAVE OPTED TO GO DRY FOR THE PERIOD
THURSDAY THRU SUNDAY.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
STUBBORN STRATUS FIELD CENTERED ON COLUMBUS TAF SITES FINALLY
GIVING WAY TO SCT-BKN STRATOCUMULUS...WITH MORE VERTICAL CUMULUS
DEVELOPMENT TAKING PLACE NEAR OTHER AREA TAF SITES. WEAK SFC
CONVERGENCE AXIS ANALYZED IN VCTY OF DAY/ILN/LUK/CVG SITES WILL
PROMOTE CONTINUED DEVELOPMENT OF SLOW MOVING DOWNPOURS WITH A FEW
LIGHTNING STRIKES THROUGH ABOUT 23Z. LOOKS LIKE CVG/ILN/LUK STAND
THE BEST CHANCES OF SEEING ONE OF THESE DOWNPOURS...AND IF
SO...VSBYS COULD REALLY DROP TO IFR IN A HURRY WITH THE EFFICIENT
HEAVY RAIN PROCESSES. BIT OVERALL...VERY ISOLD/SCT IN NATURE.

LATER TONIGHT WEAK SWLY FLOW SHOULD DOMINATE WITH CONTINUED
MOISTURE ADVECTION IN THE LOW LEVELS AND THIS SHOULD CAUSE SOME
PRETTY WIDESPREAD MIST /BR/ TO DEVELOP. LITTLE MORE CONCERNED FOR
CVG/LUK WHERE MOISTURE CONTENT WILL BE EXTREMELY HIGH. CONTINUED
WITH THE INHERITED IFR VSBYS IN THESE TAF FORECASTS. COULD SEE A
RANDOM DOWNPOUR CONTINUE INTO THE OVERNIGHT BUT THESE SHOULD DIE
OFF SOON AFTER SUNSET.

A LITTLE MORE WLY COMPONENT TO THE WIND ON MONDAY WITH A
THUNDERSTORM COMPLEX POTENTIAL AFFECTING CMH/LCK IN THE LATE
MORNING OR AFTERNOON. CONFIDENCE NOT HIGH ENOUGH YET TO INCLUDE.
OTHERWISE...EXPECT VFR CONDS ONCE THE MORNING FOG/HAZE BURN OFF.

OUTLOOK...CHANCE OF THUNDERSTORMS MONDAY NIGHT INTO TUESDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY FROM NOON TO 9 PM EDT MONDAY FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...HEAT ADVISORY FROM NOON TO 9 PM EDT MONDAY FOR KYZ089>100.
IN...HEAT ADVISORY FROM NOON TO 9 PM EDT MONDAY FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...BINAU
Hazardous weather outlook, Jul 17, 4:43 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
443 PM EDT SUN JUL 17 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-182045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
443 PM EDT SUN JUL 17 2011

...HEAT ADVISORY IN EFFECT FROM NOON TO 9 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

A HEAT ADVISORY HAS BEEN ISSUED FOR MONDAY AFTERNOON AND EVENING.
HEAT INDICES OVER 100 ARE EXPECTED.

A COLD FRONT WILL DROP SOUTH ACROSS THE AREA LATE MONDAY. THERE IS
A GOOD CHANCE FOR THUNDERSTORMS ALONG AND AHEAD OF THE FRONT.
INCREASING WIND FIELDS ASSOCIATED WITH THE FRONT MAY ALLOW SOME
OF THE THUNDERSTORMS TO REACH SEVERE LIMITS...WITH DAMAGING
STRAIGHT LINE WINDS THE MAIN THREAT. HEAVY RAIN WILL ALSO BE
POSSIBLE IN THE HUMID AIRMASS.

FOR THE REMAINDER OF THE WEEK...THE HEAT WAVE IS EXPECTED TO
CONTINUE AS THE HOT AIRMASS OVER THE MIDDLE OF THE NATION BUILDS
EAST INTO THE OHIO VALLEY. THE HOT TEMPERATURES WILL COMBINE WITH
HIGH HUMIDITY TO PRODUCE HEAT INDICES BETWEEN 100 AND 105 DEGREES
DURING THE AFTERNOON AND EARLY EVENING HOURS TUESDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 17, 3:28 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EDT SUN JUL 17 2011

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
080-082-180000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-
PIKE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...LOGAN...
HILLSBORO...PIKETON
328 PM EDT SUN JUL 17 2011

...HIGH HEAT AND HUMIDITY CONTINUES TO AFFECT THE REGION TODAY...

SOUTHERLY FLOW ON THE BACKSIDE OF HIGH PRESSURE IS ALLOWING A WARM
AND HUMID AIRMASS TO DOMINATE THE REGION TODAY. HEAT INDICIES IN
THE LOWER TO MID 90S CAN BE EXPECTED THIS AFTERNOON....AND WILL BE
SLOW TO FALL THIS EVENING. BY 8 PM...HEAT INDEX VALUES WILL DIMINISH.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER.

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-180000-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI...
MILFORD...GEORGETOWN...WEST UNION...PORTSMOUTH
328 PM EDT SUN JUL 17 2011

...INCREASING HEAT AND HUMIDITY TO AFFECT THE REGION TODAY...

SOUTHERLY FLOW ON THE BACKSIDE OF HIGH PRESSURE WILL ALLOW A WARM
AND HUMID AIRMASS TO WORK INTO THE REGION TODAY. HEAT INDICIES IN
THE UPPER 90S CAN BE EXPECTED THIS AFTERNOON. BY 8 PM...HEAT INDEX
VALUES WILL LESSEN.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER.
Special weather statement, Jul 17, 5:32 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
532 PM EDT SUN JUL 17 2011

KYZ094-172215-
OWEN KY-
532 PM EDT SUN JUL 17 2011

...A STRONG THUNDERSTORM WILL AFFECT OWEN COUNTY THROUGH 615 PM
EDT...

AT 530 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
NEEDMORE...MOVING SOUTHWEST AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM...WITH
TOTAL RAINFALL OF UP TO AN INCH OCCURRING IN LESS THAN AN HOUR.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON.

ALSO...NEW COLUMBUS...NATLEE...BEECHWOOD AND MONTEREY ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3837 8489 3840 8490 3842 8489 3844 8492
      3846 8491 3848 8494 3861 8484 3859 8473
      3854 8467 3853 8467 3852 8465 3848 8463
      3847 8458 3836 8471 3833 8478

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:29 AM EDTAreal Flood AdvisoryILNPendleton2 hr
Jul 17, 3:40 PM EDTHeat AdvisoryILNBoone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more29 hr
Jul 17, 4:29 PM EDTAreal Flood AdvisoryILNBracken, Grant, Pendleton2 hr
Jul 17, 5:32 PM EDTSpecial Weather StatementILNOwen43 min
Jul 17, 5:38 PM EDTAreal Flood AdvisoryILNGrant, Owen89 min
Jul 17, 7:05 PM EDTAreal Flood AdvisoryILNMason115 min

Nearby

Flash Flood Warnings in Kentucky, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.